Special polyhedra for Reinhardt domains
Rashkovskii, Alexander and Zakharyuta, Vyacheslav (2011) Special polyhedra for Reinhardt domains. Comptes Rendus Mathematique, 349 (17-18). pp. 965-968. ISSN 1631-073X
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.crma.2011.08.009
We show that every bounded hyperconvex Reinhardt domain can be approximated by special polynomial polyhedra defined by homogeneous polynomial mappings. This is achieved by means of approximation of the pluricomplex Green function of the domain with pole at the origin.
Repository Staff Only: item control page